Pain Reliever/Fever Reducer
For the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain arthritis, for the pain of menstrual cramps and for fever reduction.
Each caplet contains Ibuprofen USP, 200 mg
1 caplet every 4-6 hours.
If pain or fever does not respond to 1 caplet, 2 caplets may be used but not to exceed 6 caplets in 24 hours.